Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

How can type 2 diabetic patient with a fatty liver and low thyroid deficiency manage to lead a good lifestyle ?

I have a low thyroid defency, and I take 225 of oroxine. I am also type 2 dietabetes. i am now taken avandamet. I was taken diebex I have had a Historecmecy in 1984 I have a fatty liver . How can I manage all this
Asked On : Tue, 24 May 2011
Answers:  2 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

You can controle it with exrsise and yoga pranayam. Do it regularly. follow diet chart for diabetes. Avoid oily foods.Keep your bowel clean regularly.
Also you can consult ayurveda docter for panchakarma and ayurvedic medication.
Answered: Tue, 24 May 2011
General Surgeon Dr. Avinash A's  Response
hi welcome to healthcaremagic
apart from medications u will have to change your lifestyle and ensure that u keep your body fit..exercise and eat healthy..stick to the diabetic diet and follow it strictly..each of your problems need to be managed separately..
Answered: Tue, 24 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor